# SDR UALA2009032500884

- Difficulty date: March 24, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 33,058 hours, 4,126 cycles
- Engine: Pwa PW40903
- System (JASC): 7120 · Engine Mount Section
- Part: Clevis
- Part number: 310W30302
- Part serial: 2007
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 46,020 hours, 7,292 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT ENGINE MOUNT OUTBOARD CLEVIS HAS A WORN AREA ON INNER, AFT SURFACE.   CONTINUED INSTALLATION OF AFT ENGINE MOUNT.  NEED TO COMPLETE TORQUE AND SAFETY OF ALL MOUNT BOLTS.
